MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5ND3102-AS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been received.However, quest has not yet completed its investigation.A supplemental report will be filed at the conclusion of the investigation.
 
Event or Problem Description
A report was received from baylor university medical center.The report stated that an mps 3nd delivery set was set up and primed with no issue.However, during the surgery, an alleged leak was noted one inch down from the blood inflow stem of the pouch.
 
Additional Manufacturer Narrative
The sample was received by quest medical.Investigation was performed on the sample and the leaking was confirmed on the blood side of the pump cassette.The root cause is believed to be related to a weak weld on the pump cassette.Quest will continue to monitor this complaint trend.Quest has concluded its investigation of this complaint sample.
 
Event or Problem Description

Brand Name
MPS 3 ND DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14251314
Report Number1649914-2022-00007
Device Sequence Number4159215
Product Code DTR
UDI-Device Identifier00634624530379
UDI-Public00634624530379
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Model Number5ND3102-AS
Device Lot Number62206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown